Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Unsteady, lightheaded, taking Benicar, Nexium. Benfotiamine causes muscle spasms. Any ideas?

Very suddenly, about one hour ago, I felt VERY unsteady on my feet. I almost fell down a couple times. My head felt spacey, sorta lightheaded. I wasn t confused and no headache. My speech was fine. I was busy running around straightening my kitchen and quite tired when this occurred. I don t drink or take drugs. I am a 61 y.o. female, 5 4 , 218#. I take the following drugs: benicar , nexium , metformin (1500mg), effexor, flonase , and progesterone . The progesterone was recently prescribed and I ve been taking it for 1 week. I take a variety of supplements , but nothing new--I ve taken most of them for years. I do take a very high dose of Benfotiamine for neuropathey in my toes (it s very effective). It does have the side effect of causing muscle spasims, which I understand is a frequent side effect. I just took my blood glucose reading and it was 126, expected for me. I should but don t have a blood pressure cuff, so don t know my reading. I don t think it s high. My last reading was a couple weeks ago and was 126/84. I have been sitting for a while typing this and I have just tried standing and walking and I am much improved, but still not 100% normal. Any ideas?
Asked On : Tue, 19 Jun 2012
Answers:  1 Views:  187
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Ayurveda Specialist 's  Response
you just need only majoon zabeeb 6 gm twice daily and sharbat neelofar 20 ml twice for 2 months. and stop all other medication. hope you will improve 100 percent within couple of days.
Answered: Sat, 17 May 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor